# SDR UPS97822787

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5775646137
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1740 FLOORBEAM ANGLE HAS HEAVY CORROSION AT RBL 20-30.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-1-20 AND DWG 5755032.
